# SDR CALA2025040703597

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,110 hours, 29,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA L2 DUE TO OBJECT  WHICH HAS BEEN REMOVED REMOVED ELECTRICAL CORD FROM HEADSET AND PERFORMED CABIN PRESSURE LEAK TEST. OPS CHECK GOOD. NO LEAKS FOUND AT THIS TIME REF AMM 05-51-35-210-801
